# SDR REXA201000063

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 15,534 hours, 13,059 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT DURING CLIMBOUT 12,000 FT.  RETURNED TO TYS.  MAINTENANCE BORESCOPED LT ENG PTO SHAFT AND COMPRESSOR SECTION TO LOOK FOR OIL LEAKING INTO THE BLEEDS IAW AMM 72-00-00.  NO DEFECTS NOTED.  FOUND LOOSE TERMINAL LUG ON F/O'S SIDE WINDOW, REPLACED SAME IAW EECSPN 20-20-00 OP CHECK GOOD IAW AMM 30-41-00.
